# SDR SWAA990945

- Difficulty date: June 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N325SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23689
- System (JASC): 3417 · Air Data Computer
- Part: Line
- Part number: 6545752
- Condition: Loose
- Location: Nr 1 Adc
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK - AFTER TAKEOFF, CAPTAIN'S AIR SPEED, ALTIMETER, AND IVSI GIVING ERRATIC INDICATIONS.  FOUND NR 1 ADC PITOT LINE LOOSE.  SECURED LINE PER MM.
